# SDR SWAA2017042513402

- Difficulty date: April 25, 2017
- Submitted: April 26, 2017
- Operation: Air carrier
- Aircraft: N565WN
- Make and model: Boeing 737-76Q
- Aircraft serial: 30282
- Aircraft time: 40,012 hours, 27,462 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Sensor
- Part number: 90004212
- Condition: Faulty
- Location: Lt Wing Te Flap
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON DOWNWIND, SELECTED FLAP S 5. NOTICED FLAPS DID NOT EXTEND AND THERE WAS A VERY SMALL FLAP SPLIT.  RECYCLED FLAPS BACK TO 0 THEN 5 AGAIN WITH NO CHANGE PROCEEDED IAW THE QRH AND DID A FLAPS UP LANDING  WITH LED'S EXTENDED.  AN EMERGENCY WAS DECLARED.   R & R THE NR 3 FLAP SENSOR IAW AMM.
